# SDR SWAA041122

- Difficulty date: April 20, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 50,253 hours, 46,818 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER TIE CLIPS CRACKED AT BS 727D, STRINGER 23L AND STRINGER 25R, BS 500B, STRINGER 26R AND STRINGER 25L, BS 767, STRINGER 23L AND STRINGER 22L, BS 847, STRINGER 20L.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
